# SDR 96FDEA00026

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Str Clip
- Part number: 65453135
- Condition: Damaged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STR CLIP, BS 950F STR 7L.  REMOVED AND REPLACED STR CLIP BS 950F STR 7L PER FEDEX SRM 51-30-2.
